# SDR KBMA116008A

- Difficulty date: September 17, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350BA
- Aircraft serial: 2273
- Engine: Tmeca ARRIEL1
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 6242
- Condition: Failed
- Location: Engine
- Part time: 804 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, EXPERIENCED PARTIAL GENERATOR/BATTERY FAILURE.  REPLACED STARTER/GENERATOR WITH SERVICEABLE UNIT.
